# SDR SWAA2021110130340

- Difficulty date: October 14, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 32,900 hours, 14,443 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF UPPER SURFACE HAS PEELING FIBERS / REPAIRED UPPER SURFACE OF FLOOR PANEL 231XF IAW B737-800 SRM 53-00-50-2R-1 REPAIR 1 REV 73 A13436; A74977
